# SDR 96FDEA00196

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-22
- Aircraft serial: 19082
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Failed
- Location: Le Flaps
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION, L/E DEVICES FAILED TO RETRACT PROPERLY.  ARRIVED WITH THE L/E DEVICES AND FLAP HANDLE IN THE 2 DEGREE POSITION AMBER LIGHT WAS STILL ON, NO GREEN LIGHT.  CYCLED FLAPS AND OPS CHECK NORMAL.
